# SDR DALA2022031701761

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50029
- Aircraft time: 7,124 hours, 3,279 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 597910-14 ISSUED FOR CORROSION ON THE WASTE BOX. FOLLOW ON ACTION IS REQUIRED. ER/A IS AD 2021-13-20 RELATED. ACCOMPLISH SECTION II WITHIN 8500FH FOLLOWING THE ACCOMPLISHMENT OF SECTION I. AD RELATED, NO DEVIATIONS ALLOWED. ASSOCIATED ER/A 00-597910 ADDED FOR AC 8110. (LP# 2158424)
